# SDR GTIA040235

- Difficulty date: March 8, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT ON SKIN AT FS 427 LONGERON 21L.  CUTOUT DAMAGE.  UPON FURTHER EVALUATION FOUND HIDDEN DAMAGE ON LONGERON 21.  FABRICATED REPAIR FILLER.  FABRICATED AND DRILLED REPAIR DOUBLERS.  FABRICATED LONGERON.  FABRICATED SPLICE.  INSTALLED REPAIR PARTS, FILLER, DOUBLERS, LONGERON AND SPLICE.  (M)
